# SDR A6WA201441278

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE IS CRACKED AT THE ROLL PIN HOLE.  REMOVED UNSERVICEABLE INNER DOOR HANDLE IAW CRJ 200 SRM 51-41-02.  INSTALLED SERVICEABLE INNER DOOR HANDLE IAW CRJ 200 SRM 51-41-02.
